Detail publikace

Positive solutions of retarded functional differential equations

Originální název

Positive solutions of retarded functional differential equations

Anglický název

Positive solutions of retarded functional differential equations

Jazyk

en

Originální abstrakt

Positive solutions of retarded functional differential equations are considered

Anglický abstrakt

Positive solutions of retarded functional differential equations are considered

BibTex


@article{BUT42537,
  author="Josef {Diblík} and Zdeněk {Svoboda}",
  title="Positive solutions of retarded functional differential equations",
  annote="Positive solutions of retarded functional differential equations are considered",
  chapter="42537",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="11",
  volume="63(2005)",
  year="2005",
  month="november",
  pages="813--821",
  type="journal article - other"
}